Alert archive / Florida / High Surf Warnings in 2019
High Surf Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this high surf warning at Oct 18, 2019, 3:48 AM CDT for Bay County, Gulf County, Walton County, Florida. It was in force for 36 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 18, 2019, 3:48 AM CDT (08:48 UTC)
- Expired
- Oct 19, 2019, 4:14 PM CDT
- In force
- 36 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Gulf County, FL, Walton County, FL
The radar
The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 19, 3:38 AM CDT | TROPICAL STORM | Indian Pass, FL | DUKE ENERGY OUTAGE MAP REPORTS 1893 CUSTOMERS WITHOUT POWER IN THE INDIAN PASS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
822 WHUS42 KTAE 180848 CFWTAE Coastal Hazard Message National Weather Service Tallahassee FL 448 AM EDT Fri Oct 18 2019 FLZ108-112-114-182200- /O.UPG.KTAE.SU.Y.0007.191018T1200Z-191020T0000Z/ /O.NEW.KTAE.SU.W.0001.191018T0848Z-191020T0000Z/ /O.EXT.KTAE.RP.S.0079.191018T0848Z-191020T0000Z/ /O.CON.KTAE.CF.Y.0006.000000T0000Z-191019T1300Z/ South Walton-Coastal Bay-Coastal Gulf- 448 AM EDT Fri Oct 18 2019 /348 AM CDT Fri Oct 18 2019/ ...HIGH SURF WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SATURDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY EVENING... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ SATURDAY... The National Weather Service in Tallahassee has issued a High Surf Warning, which is in effect until 8 PM EDT /7 PM CDT/ Saturday. The High Surf Advisory is no longer in effect. * COASTAL FLOODING...Inundation of 1 to 3 feet at the time of high tide tonight. * WAVES AND SURF...Surf heights of 10 to 13 feet developing late today into early Saturday. * Impacts...Minor beach erosion and wave run up to the dune line. Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ FLZ115-182200- /O.EXT.KTAE.SU.Y.0007.191018T0848Z-191020T0000Z/ /O.EXT.KTAE.RP.S.0079.191018T0848Z-191020T0000Z/ Coastal Franklin- 448 AM EDT Fri Oct 18 2019 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY EVENING... * WAVES AND SURF...Surf heights of 6 to 8 feet developing late today into Saturday. * IMPACTS...Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$
4 follow-up statements
535 WHUS42 KTAE 181520 CFWTAE Coastal Hazard Message National Weather Service Tallahassee FL 1120 AM EDT Fri Oct 18 2019 FLZ108-112-114-190130- /O.CON.KTAE.SU.W.0001.000000T0000Z-191020T0000Z/ /O.CON.KTAE.CF.Y.0006.000000T0000Z-191019T1300Z/ /O.CON.KTAE.RP.S.0079.000000T0000Z-191020T0000Z/ South Walton-Coastal Bay-Coastal Gulf- 1120 AM EDT Fri Oct 18 2019 /1020 AM CDT Fri Oct 18 2019/ ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SATURDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * COASTAL FLOODING...Inundation of 1 to 3 feet at the time of high tide tonight. * WAVES AND SURF...Surf heights of 10 to 13 feet developing late today into early Saturday. * Impacts...Minor beach erosion and wave run up to the dune line. Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ FLZ115-190130- /O.CON.KTAE.SU.Y.0007.000000T0000Z-191020T0000Z/ /O.CON.KTAE.RP.S.0079.000000T0000Z-191020T0000Z/ Coastal Franklin- 1120 AM EDT Fri Oct 18 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WAVES AND SURF...Surf heights of 6 to 8 feet developing late today into Saturday. * IMPACTS...Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$
981 WHUS42 KTAE 190316 CFWTAE Coastal Hazard Message National Weather Service Tallahassee FL 1116 PM EDT Fri Oct 18 2019 FLZ108-112-114-192145- /O.EXT.KTAE.RP.S.0079.000000T0000Z-191020T1200Z/ /O.CON.KTAE.SU.W.0001.000000T0000Z-191020T0000Z/ /O.CON.KTAE.CF.Y.0006.000000T0000Z-191019T1300Z/ South Walton-Coastal Bay-Coastal Gulf- 1116 PM EDT Fri Oct 18 2019 /1016 PM CDT Fri Oct 18 2019/ ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SATURDAY... ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ SATURDAY... * COASTAL FLOODING...Inundation of 1 to 3 feet at the time of high tide tonight. * WAVES AND SURF...Surf heights of 10 to 13 feet developing late today into early Saturday. * Impacts...Minor beach erosion and wave run up to the dune line. Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ FLZ115-192145- /O.EXT.KTAE.RP.S.0079.000000T0000Z-191020T1200Z/ /O.CON.KTAE.SU.Y.0007.000000T0000Z-191020T0000Z/ Coastal Franklin- 1116 PM EDT Fri Oct 18 2019 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WAVES AND SURF...Surf heights of 6 to 8 feet developing late today into Saturday. * IMPACTS...Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$
571 WHUS42 KTAE 191811 CFWTAE Coastal Hazard Message National Weather Service Tallahassee FL 211 PM EDT Sat Oct 19 2019 FLZ108-112-114-200215- /O.CON.KTAE.SU.W.0001.000000T0000Z-191020T0000Z/ /O.CON.KTAE.RP.S.0079.000000T0000Z-191020T1200Z/ South Walton-Coastal Bay-Coastal Gulf- 211 PM EDT Sat Oct 19 2019 /111 PM CDT Sat Oct 19 2019/ ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * WAVES AND SURF...Surf heights of 10 to 13 feet through early this evening. * Impacts...Minor beach erosion and wave run up to the dune line. Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Warning indicates that dangerous, battering waves will pound the shoreline. This will result in life-threatening conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ FLZ115-200215- /O.NEW.KTAE.CF.Y.0007.191019T1811Z-191020T1200Z/ /O.CON.KTAE.SU.Y.0007.000000T0000Z-191020T0000Z/ /O.CON.KTAE.RP.S.0079.000000T0000Z-191020T1200Z/ Coastal Franklin- 211 PM EDT Sat Oct 19 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... The National Weather Service in Tallahassee has issued a Coastal Flood Advisory, which is in effect until 8 AM EDT Sunday. * COASTAL FLOODING...1 to 2 feet above MHHW especially around the time of high tide * Waves and Surf...Surf heights of 6 to 8 feet developing late today into Saturday. * Impacts...Life threatening surf and rip currents will be dangerous to all level swimmers. Minor beach erosion and wave run up to the dune line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$ FLZ118-127-128-134-200215- /O.NEW.KTAE.CF.Y.0007.191019T1811Z-191020T1200Z/ Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- 211 PM EDT Sat Oct 19 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... The National Weather Service in Tallahassee has issued a Coastal Flood Advisory, which is in effect until 8 AM EDT Sunday. * COASTAL FLOODING...1 to 2 feet above MHHW especially around the time of high tide. * IMPACTS...Minor beach erosion and wave run up to the dune line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$
282 WHUS42 KTAE 192114 CFWTAE Coastal Hazard Message National Weather Service Tallahassee FL 514 PM EDT Sat Oct 19 2019 FLZ108-112-114-200515- /O.CAN.KTAE.SU.W.0001.000000T0000Z-191020T0000Z/ /O.EXA.KTAE.SU.Y.0007.000000T0000Z-191020T0000Z/ /O.CON.KTAE.RP.S.0079.000000T0000Z-191020T1200Z/ South Walton-Coastal Bay-Coastal Gulf- 514 PM EDT Sat Oct 19 2019 /414 PM CDT Sat Oct 19 2019/ ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...HIGH SURF WARNING IS CANCELLED... The National Weather Service in Tallahassee has issued a High Surf Advisory, which is in effect until 8 PM EDT /7 PM CDT/ this evening. The High Surf Warning has been cancelled. * WAVES AND SURF...Surf heights of 6 to 8 feet through early this evening. * Impacts...Life threatening surf and rip currents will be dangerous to all level swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. && $$ FLZ115-200515- /O.CON.KTAE.CF.Y.0007.000000T0000Z-191020T1200Z/ /O.CON.KTAE.SU.Y.0007.000000T0000Z-191020T0000Z/ /O.CON.KTAE.RP.S.0079.000000T0000Z-191020T1200Z/ Coastal Franklin- 514 PM EDT Sat Oct 19 2019 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY MORNING... * COASTAL FLOODING...1 to 2 feet above MHHW especially around the time of high tide. * Waves and Surf...Surf heights of 6 to 8 feet developing late today into Saturday. * Impacts...Life threatening surf and rip currents will be dangerous to all level swimmers. Minor beach erosion and wave run up to the dune line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. If you become caught in a rip current, yell for help. Remain calm, do not exhaust yourself and stay afloat while waiting for help. If you have to swim out of a rip current, swim parallel to shore and back toward the beach when possible. Do not attempt to swim directly against a rip current as you will tire quickly. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$ FLZ118-127-128-134-200515- /O.CON.KTAE.CF.Y.0007.000000T0000Z-191020T1200Z/ Coastal Jefferson-Coastal Wakulla-Coastal Taylor-Coastal Dixie- 514 PM EDT Sat Oct 19 2019 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * COASTAL FLOODING...1 to 2 feet above MHHW especially around the time of high tide. * IMPACTS...Minor beach erosion and wave run up to the dune line. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. && $$
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this high surf warning went out at Oct 18, 12:32 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Oct 18, 12:32 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
132 AM EDT Fri Oct 18 2019
.AVIATION...
[Through 06Z Saturday]
A developing system, currently in the SW Gulf of Mexico, will
make its way towards the tri-state region tonight. Wind speeds
will begin to gradually increase starting around 12Z across SE AL
and FL Panhandle counties and then spread eastward to SW GA and
FL Big Bend. Winds will be southeasterly at about 30kts (40kt
gusts) along coastal terminals by 6Z Saturday. Expect IFR to LIFR
ceilings to develop by tomorrow morning along coastal and western
terminals with widespread showers and a few embedded
thunderstorms likely.
&&
.PREV DISCUSSION [856 PM EDT]...
.NEAR TERM [Through Today]...
The near term period will generally be characterized by calm
conditions. The tropical disturbance currently in the Bay of
Campeche is expected to interact with a midlatitude upper level
disturbance in the northern Gulf of Mexico Overnight tonight and
into Friday. This system is expected to have both tropical and
subtropical characteristics, and strengthen slightly through this
period. Outer showers and thunderstorms associated with this
system will become more numerous across our waters and coastal
regions toward the tail end of this period heading into Friday
morning.
.SHORT TERM [Tonight Through Saturday]...
The impacts from Potential Tropical Cyclone 16 are expected to begin
on Friday and persist through Saturday. It's important to reiterate
that regardless of whether this becomes a tropical or sub-tropical
system, the impacts remain the same. Confidence is increasing in the
following hazards:
The potential for life threatening inundation from storm surge
along the Florida Big Bend coast and minor coastal flooding along
the Panhandle coast.
Tropical storm force winds of 39 mph or greater are likely near the
Florida coast to the west of the Ochlockonee River, and possible for
the remainder of the panhandle.
The tornado threat is elevated across the Big Bend, where isolated
tornadoes are possible.
Given the fast moving nature of the system, the flooding rain threat
is minimal, with only 2 to 4 inches of rain expected with isolated 5
inch amounts. To reiterate, regardless of development, confidence in
the aforementioned impacts is increasing.
.LONG TERM [Saturday Night Through Thursday]...
PTC 16 will keep moving northeast Saturday night away from the
region with light wraparound showers into the evening hours. High
pressure builds in Sunday into the first half of Monday with a
period of dry weather. The next storm system and cold frontal
passage is on tap for Monday night and Tuesday with associated
showers and thunderstorms possible. High pressure and dry air
quickly move in behind the front with dry conditions once again
for Wednesday and Thursday. Temperatures will experience a slow
warmup Sunday and Monday followed by a cooldown Tuesday and
Wednesday.
.MARINE...
Potential Tropical Cyclone 16 will impact the coastal waters
starting Friday and continuing into Saturday, with tropical storm
force winds and high seas expected. Seas could reach 20 feet over
the offshore waters. Conditions will improve by late Saturday with
light winds and diminishing seas into early next week.
.FIRE WEATHER...
Low dispersion values are expected across the region over the next
two days. RH values will initially be low, but will steadily
increase throughout the day on Friday. PoPs will also be
increasing throughout the day Friday, and into Friday evening
across the region. Red flag criteria will not be met.
.HYDROLOGY...
PTC #16 is expected to approach the region on Friday and move
quickly through the forecast area by Saturday afternoon. Due to the
fast movement on the system, rainfall amounts are not expected to be
especially significant. Most model guidance shows widespread 2 to 4
inches of rain with isolated heavier amounts possible.
Antecedent conditions have flash flood guidance values rather high,
so the amount of rain expected should not produce more than a
localized flood threat in urban areas.
Area rivers are extremely low and though this rain event will cause
some rises on area rivers, none are expected to approach action
stage during this event.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 72 62 79 62 80 / 50 100 90 20 10
Panama City 73 65 78 65 81 / 80 90 70 20 10
Dothan 70 58 70 59 79 / 40 90 80 20 0
Albany 72 61 73 61 77 / 10 90 90 30 10
Valdosta 73 63 78 63 77 / 20 90 90 30 10
Cross City 74 65 82 66 81 / 60 90 90 40 10
Apalachicola 74 68 79 66 79 / 80 100 80 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Inland Bay-Inland Franklin-
Inland Gulf-South Walton.
High Rip Current Risk from 8 AM EDT /7 AM CDT/ this morning
through Saturday evening for Coastal Bay-Coastal Franklin-
Coastal Gulf-South Walton.
Coastal Flood Advisory until 9 AM EDT /8 AM CDT/ Saturday for
Coastal Bay-Coastal Gulf-South Walton.
High Surf Advisory from 8 AM EDT /7 AM CDT/ this morning to 8 PM
EDT /7 PM CDT/ Saturday for Coastal Bay-Coastal Franklin-
Coastal Gulf-South Walton.
Tropical Storm Watch for Calhoun-Gadsden-Holmes-Inland Dixie-
Inland Jefferson-Inland Taylor-Inland Wakulla-Jackson-
Lafayette-Leon-Liberty-Madison-North Walton-Washington.
GA...None.
AL...None.
GM...Tropical Storm Warning for Apalachee Bay or Coastal Waters From
Keaton Beach to Ochlockonee River FL out to 20 Nm-Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Suwannee River to Keaton Beach FL
out 20 NM-Coastal waters from Mexico Beach to Apalachicola
FL out 20 NM-Coastal waters from Mexico Beach to Okaloosa
Walton County Line FL out 20 NM-Waters from Suwannee River
to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Mexico Beach FL from 20 to 60 NM-Waters
from Mexico Beach to Okaloosa Walton County Line FL from 20
to 60 NM.
&&
NEAR TERM...Bunker
SHORT TERM...LF
LONG TERM...Scholl
AVIATION...DiCatarina
MARINE...LF
FIRE WEATHER...Bunker
HYDROLOGY...GodseyThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:00 PM CDT | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 7 more | 28 hr |
Nearby
High Surf Warnings in Florida, 2019Every high surf warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.